Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Random fixed points
of set-valued operators

Authors: Tomás Domínguez Benavides, Genaro López Acedo and Hong-Kun Xu
Journal: Proc. Amer. Math. Soc. 124 (1996), 831-838
MSC (1991): Primary 47H10, 47H40; Secondary 47H09, 60H25
MathSciNet review: 1301487
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Some random fixed point theorems for set-valued operators are obtained. The measurability of certain marginal maps is also studied. The underlying measurable space is not assumed to be a Suslin family.

References [Enhancements On Off] (What's this?)

  • 1. J.-P. Aubin and H. Frankowska, Set-valued analysis, Birkhäuser, Boston, (1990) MR 91d:49001
  • 2. A. T. Bharucha-Reid, Random integral equations, Academic Press, New York and London, 1972. MR 56:1459
  • 3. ------, Fixed point theorems in probabilistic analysis, Bull. Amer. Math. Soc. 82 (1976), 641--645. MR 54:1390
  • 4. F. E. Browder, The fixed point theory of multi-valued mappings in topological vector space, Math. Ann. 177 (1968), 283--301. MR 37:4679
  • 5. K. Deimling, Nonlinear functional analysis, Springer-Verlag, Berlin and Heidelberg, 1985. MR 86j:47001
  • 6. C. J. Himmelberg, Measurable relations, Fund. Math. 87 (1975), 53--72. MR 51:3384
  • 7. S. Itoh, A random fixed point theorem for a multivalued contraction mapping, Pacific J. Math. 68 (1977), 85--90. MR 56:9515
  • 8. ------, Random fixed point theorems with an application to random differential equations in Banach spaces, J. Math. Anal. Appl. 67 (1979), 261--273. MR 80f:60059
  • 9. T. C. Lin, Random approximations and random fixed point theorems for non-self-maps, Proc. Amer. Math. Soc. 103 (1988), 1129--1135. MR 89i:47109
  • 10. N. S. Papageorgiou, Random fixed point theorems for measurable multifunctions in Banach spaces, Proc. Amer. Math. Soc. 97 (1986), 507--514. MR 88a:60117
  • 11. V. M. Sehgal and S. P. Singh, On random approximations and a random fixed point theorem for set valued mappings, Proc. Amer. Math. Soc. 95 (1985), 91--95. MR 86k:47049
  • 12. K. K. Tan and X. Z. Yuan, Some random fixed point theorems, Fixed Point Theory and Applications (K. K. Tan, ed.), World Scientific, Singapore (1992), 334--345. MR 93k:54081
  • 13. D. H. Wagner, Survey of measurable selection theorems, SIAM J. Control Optim. 19 (1977), 859--903. MR 58:6137
  • 14. H. K. Xu, Some random fixed point theorems for condensing and nonexpansive operators, Proc. Amer. Math. Soc. 110 (1990), 395--400. MR 90m:47074
  • 15. ------, A random fixed point theorem for multivalued nonexpansive operators in uniformly convex Banach spaces, Proc. Amer. Math. Soc. 117 (1993), 1089--1092. MR 93e:47092

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H10, 47H40, 47H09, 60H25

Retrieve articles in all journals with MSC (1991): 47H10, 47H40, 47H09, 60H25

Additional Information

Genaro López Acedo
Affiliation: Departmento de Análisis Matemático, Facultad de Matemáticas, Universidad de Sevilla, Apdo. 1160, 41080-Sevilla, Spain

Hong-Kun Xu
Affiliation: Institute of Applied Mathematics, East China University of Science and Technology, Shanghai 200237, China
Address at time of publication: Department of Mathematics, University of Durban-Westville, Private Bag X54001, Durban 4000, South Africa

Keywords: Random fixed point, set-valued operator, measurable space, Hausdorff distance, measurable selection, nonexpansive operator, condensing operator, marginal map
Received by editor(s): July 29, 1993
Received by editor(s) in revised form: September 12, 1994
Additional Notes: The first and second authors’ research was partially supported by DGICYT under project PB 90-0903 and the Junta de Andalucia
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society